# SDR 95ZZZX1708

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N130ER
- Make and model: Socata TB9
- Aircraft serial: 1511
- Engine: Lyc O320D2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Condition: Part Missing
- Location: Lower Portion
- Part time: 1,568 hours
- Component: LW12416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYLINDER OVERHAUL, FOUND LOWER PORTION OF THE EXHAUST GUIDE WAS MISSING APPROXIMATELY ONE-HALF OF ITS MATERIAL. THE UPPER PORTION OF THE GUIDE THAT PROJECTS IN THE ROCKER BOX AREA WAS FOUND BROKEN OFF LEVEL WITH THE CYLINDER HEAD.
